Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 71, NWS Charleston, WV

June 13, 20228 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2022, 9:34 PM EDT for 8 counties in West Virginia. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2022, 9:34 PM EDT (01:34 UTC)
Expired
Jun 13, 2022, 10:15 PM EDT
In force
41 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, WV, Clay County, WV, Fayette County, WV, Kanawha County, WV, Logan County, WV, Nicholas County, WV, Raleigh County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 44 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:35 PM EDTTSTM WND DMG2 Se Beckley, WVFEW TREES DOWN. TIME IS RADAR ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 7:31 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 1.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2022-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2016 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2022-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2016 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WUUS51 KRLX 140134
SVRRLX
WVC005-015-019-039-045-067-081-109-140215-
/O.NEW.KRLX.SV.W.0071.220614T0134Z-220614T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
934 PM EDT Mon Jun 13 2022

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southwestern Nicholas County in southeastern West Virginia...
  Southeastern Kanawha County in central West Virginia...
  Northwestern Raleigh County in southeastern West Virginia...
  Northeastern Logan County in southern West Virginia...
  Northeastern Wyoming County in southern West Virginia...
  Southwestern Clay County in north central West Virginia...
  Fayette County in southeastern West Virginia...
  Boone County in central West Virginia...

* Until 1015 PM EDT.

* At 931 PM EDT, severe thunderstorms were located along a line
  extending from 6 miles north of Cedar Grove to 7 miles west of
  Burnwell to 7 miles west of Van, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, and trees is possible.

* Locations impacted include...
  Beckley, Summersville, Fayetteville, Babcock State Park, Oak Hill,
  Montgomery, Chesapeake, Marmet, Mount Hope, Mabscott, Ansted,
  Sophia, Belle, Cedar Grove, East Bank, Glasgow, Smithers, Gauley
  Bridge, Pratt and Van.

This includes the following highways...
 West Virginia Turnpike between mile markers 41 and 89.
 Route 19 between mile markers 1 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3795 8188 3846 8134 3829 8074 3789 8102
      3760 8138
TIME...MOT...LOC 0131Z 299DEG 32KT 3832 8139 3806 8151 3796 8186 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

04
1 follow-up statement
788 
WWUS51 KRLX 140201
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
1001 PM EDT Mon Jun 13 2022

WVC005-015-019-039-045-067-081-109-140215-
/O.CON.KRLX.SV.W.0071.000000T0000Z-220614T0215Z/
Nicholas WV-Kanawha WV-Raleigh WV-Logan WV-Wyoming WV-Clay WV-
Fayette WV-Boone WV-
1001 PM EDT Mon Jun 13 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHWESTERN NICHOLAS...SOUTHEASTERN KANAWHA...NORTHWESTERN
RALEIGH...EASTERN LOGAN...NORTHEASTERN WYOMING...SOUTHWESTERN CLAY...
FAYETTE AND SOUTHEASTERN BOONE COUNTIES...

At 1000 PM EDT, severe thunderstorms were located along a line
extending from near Ansted to near Mount Hope to near Bald Knob,
moving southeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Beckley, Summersville, Fayetteville, Babcock State Park, Oak Hill,
Mount Hope, Mabscott, Ansted, Sophia, Smithers, Gauley Bridge, Crab
Orchard, Dry Creek, Macarthur, Bradley, Powellton, Hawks Nest State
Park, Piney View, Bald Knob and Stanaford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3787 8177 3805 8137 3841 8117 3829 8074
      3789 8102 3760 8138
TIME...MOT...LOC 0200Z 299DEG 32KT 3820 8112 3794 8124 3784 8159 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:07 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 13, 7:07 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
707 PM EDT Mon Jun 13 2022

.SYNOPSIS...
Storms possible tonight. Some storms later today and tonight
could be severe. Heat wave expected for the work week with
diurnal thunderstorms. Warm front Thursday. Cold front Friday.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 655 PM Monday...

Will update the forecast to raise POPs in the path of the
approaching thunderstorms.

As of 208 PM Monday...

Latest radar mosaic shows mainly dry conditions are in place
across the area. However, showers and storms were developing
well to our northwest. These storm will be the forecast issue
through early Tuesday.

The reason for this is that there is still some discrepancy
of the track of a developing MCS between the models. A few
models suggest a track well to our north while others dive the
feature southeast across portions or our forecast area.

Current thinking is that an area of showers and storms
developing across portions of IL/IN at this time could move
across our south early this evening. Other storms located across
WI will impact our northern counties later.

SPC has the much of the area in slight risk with enhanced risk
of severe storms creeping into Perry/Morgan/Washington counties
in Ohio. For more detail regarding the severe threat...see the
latest SPC Day 1 outlook /SWODY1/.

Combination of abundant moisture and the possibility of training
storms may result in water issues with the storms. Because of
this, WPC has our entire area in marginal risk of excessive
rainfall with some of our southeast Ohio counties in slight
risk.

Once the storms push southeast Tuesday morning, dry conditions
should prevail. Models indicate the upper high that is centered
over the southern plains will shift east bringing very warm and
even hot temperatures to our area by Tuesday afternoon.

Combination of temperatures in the 90s across the lowlands with
dewpoint temperatures well into the 70s will make it feel like
105 to 110 degrees. Currently coordinating with our neighbors on
possibly upgrading the excessive heat watch to a warning across
portions of the region.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 215 PM Monday...

Continued hot and humid on Wednesday, along with additional
rounds of showers and storms, particularly across the north and
east as a frontal boundary lingers across the area. Heat
warnings and/or advisories look to continue to be likely across
the lowlands during this time period.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 1214 PM Monday...

Upper ridge will continue to remain across the eastern U.S. with hot
and humid weather continuing. Looking like additional heat
advisories may be necessary on this day across much of the lowlands.
A cold front will come through late Thursday night into Friday,
finally bringing a return of drier, less humid, and cooler weather
into the forecast area for the remainder of the extended.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 655 PM Monday...

Some showers and thunderstorms this evening will cause IFR
restrictions and strong gusty winds. Outside of the
thunderstorms, expect VFR conditions. Areas that get rainfall
and then clear out cloud see dense fog later tonight.

A cumulus deck can be expected on Tuesday. Initially there could
be some MVFR conditions with the deck, but it will raise to VFR.
There is a small chance that an afternoon thunderstorm could
cause restrictions.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY...

FORECAST CONFIDENCE: Medium tonight. High Tuesday.

ALTERNATE SCENARIOS: Timing, intensity, and location of
showers/storms tonight could vary. Timing and location of fog
tonight could vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    M    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    H    M

AFTER 00Z WEDNESDAY...
Brief IFR possible in thunderstorms Thursday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Excessive Heat Watch from Tuesday afternoon through Thursday
     evening for WVZ005>010-013>019-024>029.
OH...Excessive Heat Watch from Tuesday afternoon through Thursday
     evening for OHZ066-067-075-076-083>087.
KY...Excessive Heat Watch from Tuesday afternoon through Thursday
     evening for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...JSH/SL
NEAR TERM...GW
SHORT TERM...SL
LONG TERM...SL
AVIATION...RPY
Hazardous weather outlook, Jun 13, 2:23 PM EDT, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
223 PM EDT Mon Jun 13 2022

WVZ011-020-030>032-039-040-525-526-141830-
Tyler-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Randolph-Southeast Randolph-
223 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia and northern West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms later today and
tonight. Damaging winds and large hail will be the main threats,
but a tornado cannot be ruled out. Localized water issues are
possible in areas that receive multiple rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

A long stretch of hot and humid weather is expected for much of the
work week, with hazardous heat levels possible on Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-OHZ075-076-083>087-WVZ007>010-016>019-028-029-141830-
Greenup-Carter-Boyd-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-
Lawrence OH-Mason-Jackson WV-Wood-Pleasants-Roane-Wirt-Calhoun-
Ritchie-Braxton-Gilmer-
223 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, and portions of central West
Virginia, northern West Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms later today and
tonight. Damaging winds and large hail will be the main threats,
but a tornado cannot be ruled out. Localized water issues are
possible in areas that receive multiple rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.
Additionally, hazardous heat levels will be possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ516-518-520-522>524-141830-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
223 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms later today and
tonight. Damaging winds and large hail are the main threats.
Localized water issues are possible in areas that receive multiple
rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-034-515-517-519-521-141830-
Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh-
Northwest Fayette-Northwest Nicholas-Northwest Webster-
223 PM EDT Mon Jun 13 2022

This Hazardous Weather Outlook is for southwest Virginia, and
portions of northeast West Virginia, southeast West Virginia and
southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a marginal risk for severe thunderstorms later today and
tonight. Damaging winds and large hail are the main threats.
Localized water issues are possible in areas that receive multiple
rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

A long stretch of hot and humid weather is expected for much of the
work week, with hazardous heat levels possible on Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ105-WVZ005-006-013>015-024>027-141830-
Lawrence KY-Wayne-Cabell-Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-
Clay-
223 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of central West Virginia, southern West
Virginia and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms later today and
tonight. Damaging winds and large hail are the main threats.
Localized water issues are possible in areas that receive multiple
rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.
Additionally, hazardous heat levels will be possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-067-141830-
Perry-Morgan-
223 PM EDT Mon Jun 13 2022

...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
THURSDAY EVENING...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

There is an enhanced risk for severe thunderstorms later today and
tonight. Damaging winds and large hail will be the main threats, but
a tornado cannot be ruled out. Localized water issues are possible in
areas that receive multiple rounds of rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Watch.

Afternoon and evening thunderstorms will be possible through much of
the work week. Some thunderstorms could be strong to severe.

A long stretch of hot and humid weather is expected for much of the
work week, with hazardous heat levels possible on Tuesday,
Wednesday, and Thursday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jun 13, 9:21 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
921 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HEAVY RAIN       JACKSON                 39.05N 82.63W
06/13/2022  U0.29 INCH       JACKSON            OH   CO-OP OBSERVER

            0.29 INCHES OF RAIN.

&&
Local storm report, Jun 13, 9:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
927 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND DMG     TEAYS VALLEY            38.45N 81.93W
06/13/2022                   PUTNAM             WV   911 CALL CENTER

            MULTIPLE TREES DOWN.

0927 PM     TSTM WND DMG     HURRICANE               38.44N 82.02W
06/13/2022                   PUTNAM             WV   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&
Local storm report, Jun 13, 9:28 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
928 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     TSTM WND DMG     BUFFALO                 38.61N 81.98W
06/13/2022                   PUTNAM             WV   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&
Special weather statement, Jun 13, 9:29 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Charleston WV
929 PM EDT Mon Jun 13 2022

KYZ101>103-OHZ087-140200-
Boyd KY-Greenup KY-Carter KY-Lawrence OH-
929 PM EDT Mon Jun 13 2022

...A strong thunderstorm will impact portions of Boyd, Greenup, east
central Carter and southwestern Lawrence Counties through 1000 PM
EDT...

At 928 PM EDT, Doppler radar was tracking a strong thunderstorm near
Greenbo Lake, or 8 miles west of Ironton, moving southeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ashland, Ironton, Coal Grove, Cannonsburg, Kenova, Catlettsburg,
Ceredo, Greenup, Princess, Coalton, Greenbo Lake, Oldtown, Naples,
Rush, Load, Letitia, Franklin Furnace, Flatwoods, South Point and
Russell.

This includes Interstate 64 in Kentucky between mile markers 174 and
191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
northeastern Kentucky...southeastern Ohio...and western West
Virginia.

&&

LAT...LON 3855 8310 3859 8307 3862 8308 3863 8307
      3864 8286 3860 8285 3857 8282 3860 8274
      3846 8244 3841 8251 3840 8257 3842 8260
      3834 8260 3824 8274 3824 8276 3853 8314
TIME...MOT...LOC 0128Z 310DEG 35KT 3852 8284

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

19
Local storm report, Jun 13, 9:32 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
932 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     2 W MILTON              38.44N 82.17W
06/13/2022                   CABELL             WV   DEPT OF HIGHWAYS

            TREE REPORTED DOWN ON I-64 WESTBOUND BY WV
            511. TIME ESTIMATED FROM RADAR.

&&

FMK
Local storm report, Jun 13, 9:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
933 PM EDT MON JUN 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 NNE TORNADO           38.35N 81.84W
06/13/2022  U0.50 INCH       KANAWHA            WV   PUBLIC

            HALF-INCH (0.50 IN.).

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:09 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne66 min
Jun 13, 8:21 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXCabell, Jackson, Lincoln, Mason, Putnam, Wayne54 min
Jun 13, 8:37 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more38 min
Jun 13, 8:44 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Pleasants, Ritchie, Roane, Wirt and 1 more46 min
Jun 13, 8:58 PM EDTFlash Flood WarningRLXCabell2 hr
Jun 13, 9:01 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Lincoln, Logan, Mingo, Wayne44 min
Jun 13, 9:06 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Jackson, Pleasants and 5 more39 min
Jun 13, 9:12 PM EDTSevere Thunderstorm Warning Considerable damage threatRLXBoone, Braxton, Calhoun, Clay, Fayette, Jackson and 7 more48 min
Jun 13, 9:42 PM EDTSpecial Weather StatementRLXBraxton, Doddridge, Gilmer, Lewis, Pleasants, Ritchie and 1 more33 min
Jun 13, 9:51 PM EDTSpecial Weather StatementRLXClay24 min
Jun 13, 9:55 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne35 min
Jun 13, 10:01 PM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Logan, Nicholas, Raleigh and 2 more44 min
Jun 13, 10:05 PM EDTSpecial Weather StatementRLXDoddridge, Harrison, Lewis, Tyler, Upshur25 min
Jun 13, 10:10 PM EDTSpecial Weather StatementRLXPocahontas, Webster50 min
Jun 13, 10:13 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne32 min
Jun 13, 10:19 PM EDTSpecial Weather StatementRLXWyoming41 min
Jun 13, 10:29 PM EDTSpecial Weather StatementRLXBarbour, Harrison, Lewis, Randolph, Taylor, Upshur46 min
Jun 13, 10:34 PM EDTSpecial Weather StatementRLXMcDowell41 min
Jun 13, 10:40 PM EDTSpecial Weather StatementRLXPocahontas50 min
Jun 13, 10:46 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming29 min
Jun 13, 10:55 PM EDTSpecial Weather StatementRLXMingo35 min
Jun 13, 11:04 PM EDTSpecial Weather StatementRLXRandolph26 min
Jun 13, 11:04 PM EDTSpecial Weather StatementRLXRandolph26 min
Jun 13, 11:12 PM EDTSpecial Weather StatementRLXMcDowell33 min
Jun 13, 11:28 PM EDTSpecial Weather StatementRLXMcDowell47 min
Jun 14, 1:13 AM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wirt, Wood32 min
Jun 14, 1:48 AM EDTSpecial Weather StatementRLXJackson, Mason, Roane42 min
Jun 14, 2:19 AM EDTSpecial Weather StatementRLXCabell, Clay, Kanawha, Mason, Nicholas, Putnam and 1 more41 min
Jun 14, 2:56 AM EDTSpecial Weather StatementRLXBoone, Fayette, Kanawha, Lincoln, Logan, Raleigh and 1 more49 min
Jun 14, 3:18 AM EDTSpecial Weather StatementRLXMingo, Wayne27 min
Jun 14, 3:51 AM EDTSpecial Weather StatementRLXMcDowell, Mingo, Wyoming39 min
Jun 14, 4:06 AM EDTExcessive Heat WarningRLXBoone, Cabell, Jackson, Kanawha, Lincoln, Logan and 4 more16 hr
Jun 14, 4:06 AM EDTHeat AdvisoryRLXBraxton, Calhoun, Clay, Fayette, Gilmer, McDowell and 8 more16 hr
Jun 14, 4:51 AM EDTSpecial Weather StatementRLXRitchie, Wood39 min
Jun 14, 5:24 AM EDTSpecial Weather StatementRLXBraxton, Calhoun, Gilmer, Jackson, Pleasants, Ritchie and 3 more36 min
Jun 14, 6:01 AM EDTSpecial Weather StatementRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Roane44 min
Jun 14, 9:37 AM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison23 min
Jun 14, 10:01 AM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison29 min
Jun 14, 10:28 AM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur32 min
Jun 14, 10:38 AM EDTFlash Flood WarningRLXBarbour, Doddridge, Harrison, Lewis, Taylor3 hr
Jun 14, 11:01 AM EDTSevere Thunderstorm WarningRLXRandolph, Upshur29 min
Jun 14, 11:07 AM EDTSpecial Weather StatementRLXHarrison23 min
Jun 14, 11:27 AM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Randolph, Upshur33 min
Jun 14, 11:30 AM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster30 min
Jun 14, 11:58 AM EDTSevere Thunderstorm WarningRLXPocahontas32 min
Jun 14, 12:03 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Upshur, Webster27 min
Jun 14, 12:31 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph, Webster29 min
Jun 14, 12:47 PM EDTFlash Flood WarningRLXRandolph, Upshur3 hr
Jun 14, 12:58 PM EDTSevere Thunderstorm WarningRLXPocahontas17 min
Jun 14, 1:02 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph28 min
Jun 14, 1:22 PM EDTSpecial Weather StatementRLXRandolph23 min
Jun 14, 1:33 PM EDTSevere Thunderstorm WarningRLXPocahontas12 min
Jun 14, 1:52 PM EDTExcessive Heat WarningRLXBoone, Cabell, Calhoun, Doddridge, Gilmer, Jackson and 13 more30 hr
Jun 14, 1:52 PM EDTHeat AdvisoryRLXBarbour, Braxton, Clay, Harrison, Lewis, Taylor and 1 more30 hr
Jun 14, 4:17 PM EDTAreal Flood WarningRLXRandolph, Upshur4 hr
Jun 14, 7:49 PM EDTAreal Flood WarningRLXRandolph5 hr

Nearby

Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.